# SDR SWIA202163582

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL9 FLOOR BEAM HAS CORROSION BETWEEN FS1012 AND FS1063.   (C CHECK RO 1/04/2021)   LBL 9 FLOOR BEAM BETWEEN FS 1012 AND FS 1063 REPAIRED AS PER CRJ 700 SRM 53-00-41-201-001-A01 FIGURE 830 AND REO 670-53-61-2006 REV -- DATED 2021-11-15.  COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
